# SDR SWAA2024041160762

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET LOCATED BS 500D, STRINGER 19R INT THE FWD CARGO COMPARTMENT.  REPLACED NEW GUSSET IAW SRM 51-40-02-0G-0. AND DWG 143A7902 SHEET 174 REV -.
